# SDR COEA2016092704921

- Difficulty date: September 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671212202
- Condition: Gouged
- Location: Frm 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 39 STRINGER 5L, GOUGE TO FRAME BEHIND UPPER SIDEWALL SUPPORT. REPAIRED IAW SRAS CETS-4497/16.
